MathSciNet Relay Station
MathSciNet bibliographic data
MR743746 (86b:04001) 04A20 (03E05 03E55)
Hajnal, A.; Nagy, Zs. Ramsey games. Trans. Amer. Math. Soc. 284 (1984), no. 2, 815–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement